# SDR SWAA2025012287180

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LINER ASSIST HANDLE IS LOOSE.<[01] RESECURED L-2 DOOR LINER ASSIST HANDLE IS IAW AMM-52-13-31-400-802 3 A G 5;[02] VERIFIED ITEM 1   AUDIT C/W
